Research ArticleOpen accessPhrase in the titleCharacterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional MomentsAbdullah Yahia Al-HossainJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 23 Nov 2015 · 6,865 accessesView PDFCite
2 results for “Conditional Moments”
Set a search alertResearch ArticleOpen accessIn the abstractA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite